# SDR 96ZZZX4363

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CC
- Make and model: Gulstm G1159
- Aircraft serial: 187
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 159BM1021677
- Condition: Broken
- Location: Cabin Door
- Part time: 7,537 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WOULD NOT CLOSE.  CABIN DOOR ACTUATOR UPPER ATTACH POINT BRACKET BROKEN.  REPAIRED STRINGER, REPLACED CHANNEL AND FITTING, P/N'S 159B10456-23 AND 159BM10216-77.
